# SDR AALA972272

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1118-1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEVERAL CRACKS IN LONGERON SPLICE DOUBLER (FILLER) IN STR 50L BETWEEN STA 1119 AND STA 1139.  REPLACED CRACKED DOUBLER (FILLER) WITH NEW DOUBLER (FILLER TYPE) PER SRM 53-10-00.  TST:  67,144.30 HOURS.  CYCLES, 25,370.  (X)
